# SDR IPXA2018092834496

- Difficulty date: September 19, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 57,853 hours, 19,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE SKIN AT BS 1661, STRINGER 13AR.  REPAIR IAW SRM 53-80-01, REPAIR 7, REV 72.01.
